Daily Headache/migraine

I have been on depo for one shot and two weeks after the injection I woke up with this horrendous headache. Nothing seems to help the pain, it's been 5 months since my shot and the headaches are not getting any better, the pain is becoming intolerable. I've had a history with migraines in the past and I read that you shouldn't take this if you've had a history of headaches/migraines. Of course I didn't find this out until after it was too late. Has anyone else experienced this? The dr keeps telling me he doesn't think it's the depo but I've had so many tests run and everything comes back normal. I don't know what else to do I'm in so much pain and running out of options. How long is depo supposed to stay in your system and will these headaches ever go away?! :(
Mandz887 Mandz887
22-25
1 Response Sep 13, 2012

Yes, i have had a few headaches on this crappy shot. I have even woken up with a headache and went back to sleep it was gone as well. This shot is evil. YES, it is the depo shot causing the headaches!!